American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J15) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Pierre Bernard, Denis Talay and Luciano Tubaro. Rate of convergence of a stochastic particle method for the Kolmogorov equation with variable coefficients . Math. Comp. 63 (1994) 555--587, S11--S17. MR 1250770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. J. Zajta and W. Pandikow. Conversion of continued fractions into power series . Math. Comp. 29 (1975) 566-572. MR 0412655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia